# SDR CALA2018030600857

- Difficulty date: March 5, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N27477
- Make and model: Boeing 737924ER
- Aircraft serial: 31647
- Aircraft time: 16,447 hours, 5,664 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Part number: 59275890001
- Condition: Malfunctioned
- Location: Left Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L, A

## Discrepancy

FLAPS STUCK AT 5.  HAD TO ALT EXTEND FLAPS TO 15 FOR LANDING. PREFORMED A BITE CHECK OF FSEU,  FOUND FAULT 27-52259. TROUBLESHOT IAW FIM 27-51-00-810-813.   FOUND THE LEFT FLAP TRANSMITTER AT FAULT.  REMOVED & REPLACED THE LEFT FLAP POSITION TRANSMITTER IAW MM 27-58-01. AND ADJUSTMENT TEST IAW MM 27-58-01-820-801.   ALL PAREMETERS OPS CHECKED GOOD.   PERFORMED LAND VERIFY BITE IAW 22-11-00-201.
